# SDR MALA050814

- Difficulty date: November 2, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 20,431 hours, 22,297 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Condition: Will Not Test
- Location: Lt Fire
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT FIRE T-HANDLE WON'T TEST.  REPLACED T-HANDLE.
